# SDR 2022F00222

- Difficulty date: February 7, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Aircraft: XAAMR
- Make and model: Boeing 737
- Aircraft serial: 36844
- Aircraft time: 29,108 hours, 3,740 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: 652Z71931068
- Condition: Abnormal
- Component: Lineas Hidrauli
- Component part number: 652Z71931068
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCIA DE FUGA HIDRAULICA EN PYLON MOTOR 2 / FUGA EN LINEAS HIDRAULICAS    /  
EVIDENCE OF HYDRAULIC LEAK IN MOTOR PYLON 2 / LEAK IN HYDRAULIC LINES
